Publication
Title
Symbolic-numeric sparse interpolation of multivariate polynomials
Author
Abstract
Language
English
Source (journal)
Journal of symbolic computation. - London
Publication
London : 2009
ISSN
0747-7171
Volume/pages
44:8(2009), p. 943-959
ISI
000266514800001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 17.06.2018
To cite this reference